The Annals of Mathematical Statistics

A Bound on Tail Probabilities for Quadratic Forms in Independent Random Variables

D. L. Hanson and F. T. Wright

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 1079-1083.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693335

Digital Object Identifier
doi:10.1214/aoms/1177693335

Mathematical Reviews number (MathSciNet)
MR279864

Zentralblatt MATH identifier
0216.22203

JSTOR
links.jstor.org

Citation

Hanson, D. L.; Wright, F. T. A Bound on Tail Probabilities for Quadratic Forms in Independent Random Variables. Ann. Math. Statist. 42 (1971), no. 3, 1079--1083. doi:10.1214/aoms/1177693335. https://projecteuclid.org/euclid.aoms/1177693335


Export citation